# SDR USAA2011013190411

- Difficulty date: January 26, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 72,938 hours, 45,175 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - C22 - MAJOR REPAIR - CRACK IN FUSELAGE SKIN AT BS 956, S17R, WL 208.1.  REPAIRED FUSELAGE SKIN AT BS 956, S17R, WL 208.1 IAW B737 SRM 53-00-01 REPAIR 32.
